EconPapers    
Economics at your fingertips  
 

Asset securitization and rate of return: A study on letters of guarantee

Binghui Wu

Physica A: Statistical Mechanics and its Applications, 2018, vol. 490, issue C, 1551-1554

Abstract: Using the theory of asset securitization, we analyze the feasibility of the securitization of letters of guarantee in theory. In the process of constructing the model of rate of return of securities backed by letters of guarantee, we propose two indices: the risk probability of asset-backed securities and the loss rate of asset-backed securities to analyze the cash flow of securities. On the basis of no arbitrage principle, the expression of rate of return of securities backed by letters of guarantee is put forward. In order to study the relationship between the rate of return of securities and other influential factor in the model, a simulation experiment is designed. The experiment results show that (i) an increasing risk probability of cash flow or a short maturity date also make the return rate of securities increase and (ii) the return rate of securities is higher in economic boom than that in economic recession when other parameters remain unchanged.

Keywords: Asset securitization; Letters of guarantee; Risk probability; Loss rate of cash flow (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117308804
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:490:y:2018:i:c:p:1551-1554

DOI: 10.1016/j.physa.2017.08.143

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-08-02
Handle: RePEc:eee:phsmap:v:490:y:2018:i:c:p:1551-1554